Navigation path

Community of Interoperability Solution Repositories

(
 
)
4.19/5 | 21 votes
Editor's choice

2nd CESAR Workshop: reaping the benefits of Europe’s collections of reusable interoperability assets

(
 
)
4/5 | 4 votes |

In order to realise the full potential of the European single market, Public administrations need to seamlessly exchange information across borders and sectors. The Interoperability Solutions for European Public Administrations (ISA) Programme of the European Commission addresses this need by promoting the reuse of interoperability assets - these are agreements such as schemas and reference data used for electronic information exchange. Since the go-live in January 2013, e-Government software developers can explore collections of more than 1300 reusable interoperability assets in 16 federated repositories on Joinup.

On March 13 2013, the ISA Programme of the European Commission will host a second workshop of the Community of European Semantic Asset Repositories (CESAR). The workshop invites e-Government experts, standardisation bodies, tool vendors, and ICT service providers to share their views on how Europe can maximally benefit from collections of reusable interoperability assets maintained by Member States, Standardisation Organisations, and non-governmental organisations. The workshop addresses four topics:

  1. Go-live of ADMS-enabled federation on Joinup: participants are invited to take stock of the current collections of interoperability assets included in the federation on Joinup.
  2. Strategies for reuse of interoperability assets: participants are invited to outline their strategies to enhance reuse of interoperability assets in e-Government system development. This might address strategies for identifying, assessing, and promoting interoperability assets for e-Government system development and public procurement.
  3. Tool support for the ADMS: participants are invited to present and evaluate existing tools for maintaining collections of interoperability assets and producing ADMS-conform descriptions.
  4. Looking ahead: participants are invited to make suggestions for the workplan for the next year.

This half day workshop was held in Brussels on March 13 2013 at the Albert Borschette Conference Centre - Room 3C (Rue Froissart 36, Brussels - 1040, Belgium).

If you would like more information please contact us.

Venue

 

Download the highlights report

Address/Location

Albert Borschette Conference Centre - Room 3C
Rue Froissart 36, Brussels - 1040, Belgium

Agenda

Start

Finish

Duration

Session

13.30

14.00

30 min

 Registration & Coffee

14.00

14.05

5 min

Welcome to the 2nd CESAR Workshop

14.05

14.20

15 min

Introduction: share and reuse Interoperability solutions for European public administrations
Margarida Abecasis, Head of Unit , ISA Programme at the European Commission, Download presentation

This session contextualises the work carried out by the ISA Programme fostering the efficient and effective exchange of information between European public administrations.

14:20

15:40

80 min

Round table: Explore Europe’s collections of reusable interoperability assets

In this session we invite all workshop participants to take stock of the current collections of interoperability assets included in the federation on Joinup.

15:40

16:00

20 min

 Coffee Break

16:00

16:45

45 min

Saving money through reuse

In this session we invite all workshop participants to outline strategies to enhance reuse of interoperability assets in e-Government system development.

  • Reusing interoperability assets for Europe’s large-scale pilots, Muriel Foulonneau, Public Research Center Henri Tudor, Download presentation
  • A Reusable INSPIRE Reference Platform and INSPIRE AssetsRobin Smith and Andrea Perego, Joint Research Centre of the European Commission - JRC, Download presentation
  • Guidelines for the procurement of standards-based ICT, Anne-Marie Sassen, DG CONNECT, Download presentation
  • Open Q&A session – 15 min

16:45

17:15

30 min

Reusable tools for generating ADMS-conform descriptions

In this session we invite all workshop participants to present and evaluate existing tools for maintaining collections of interoperability assets and producing ADMS-conform descriptions.

17:15

17:55

40 min

Looking ahead – expanding our universe

In this section, we invite all workshop participants to have a look at the future. Discussion topics include:

  • Expanding towards other interoperability layers, Alice Vasilescu, PwC EU Services, Download presentation
  • Status of ADMS in the W3C GLD Working Group, Phil Archer, W3C, Download presentation
  • Discussion on main conclusions from the workshop - Round table, All Workshop participants

17:55

18:00

5 min

Workshop wrap-up

18:00

18:30

30 min

Network drink

 

Expected participants

Participation in the workshop is by invitation only (RSVP) and is intended for ISA Member State representatives and interoperability experts from public administrations, standardisation organisations, private sector, and academia.

If you would like more information or to get invited, please contact us.

Information

Logo:
 
Geographic coverage
Scope
Organisation type
Start date
13 March 2013 - 1:30pm (Europe/Luxembourg time)
End date
13 March 2013 - 6:15pm (Europe/Luxembourg time)
City
Brussels
Organiser

European Commission

Contact email
debora[dot]di[dot]giacomo[at]pwc[dot]be